# SDR DALA2016112309215

- Difficulty date: November 19, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 51,771 hours, 18,790 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A DENT ON THE LEFT HORIZONTAL STAB,  40 INCHES FROM FUSELAGE.  MAINTENANCE REMOVED AND REPLACED HORIZONTAL STAB LEADING EDGE IAW AMM 55-05-03.
